# SDR 97FDEA00306

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 65163388
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0737 020, WHILE ACCESSING RT KEEL BEAM FOUND LOWER SKIN FORMER CHORD TO BE BADLY CORRODED AT RBL 10, WL 140, BS 950.  *S/D*  REMOVED AND REPLACED SKIN FORMER CHORD IAW FED-EX SRM 51-30-2, 51-10-6, AND FED-EX M/M 51-20-0.
